Minzoni, A. A. (1976) Nonlinear edge waves and shallow-water theory. Journal of Fluid Mechanics, 74 (2). pp. 369-374. ISSN 0022-1120 http://resolver.caltech.edu/CaltechAUTHORS:20120809-085734857
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120809-085734857
Nonlinear effects are considered for shallow-water edge waves on beaches with a general depth distribution. The case of uniform depth away from the shoreline is considered in detail. It is shown that the results obtained are in qualitative agreement with those obtained by Whitham (1976) using the full nonlinear theory for a beach of constant slope.
|Additional Information:||© 1976 Cambridge University Press. Received September 2 1975. Published Online March 29 2006. The author is very grateful to Professor G. B. Whitham for his constant advice during this research. He also thanks the Consejo Nacional de Ciencia y Tecnologia (C.O.N.A.C.Y.T. México) for his generous fellowship.|
|Official Citation:||A. A. Minzoni (1976). Nonlinear edge waves and shallow-water theory. Journal of Fluid Mechanics, 74 , pp 369-374 doi:10.1017/S0022112076001845|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Ruth Sustaita|
|Deposited On:||09 Aug 2012 16:07|
|Last Modified:||26 Dec 2012 15:54|
Repository Staff Only: item control page